Strongly unforgeable ID-based signatures without random oracles
by Chifumi Sato, Takeshi Okamoto, Eiji Okamoto
International Journal of Applied Cryptography (IJACT), Vol. 2, No. 1, 2010

Abstract: In this paper, we construct a strongly unforgeable ID-based signature scheme in the standard model (or without random oracles), with five signature parameters. The signature size of our scheme is smaller than that of other schemes based on varieties of the Diffie–Hellman (DH) problem or the discrete logarithm problem. The security of the scheme relies on the difficulty solving three problems related to the DH problem and a one-way isomorphism.

Online publication date: Thu, 01-Jul-2010

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Applied Cryptography (IJACT):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email